# SDR CA070314019

- Difficulty date: February 16, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Piper PA46-500TP
- Engine: Pwa PT6A42
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Part number: 3033981
- Condition: Fractured
- Location: Fcu
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, X, J
- Precautionary procedure: O

## Discrepancy

(CAN) THE ENGINE EXPERIENCED AN UNCOMMANDED POWER REDUCTION IN FLIGHT AND FLAMED OUT ON LANDING ROLL-OUT.   SUBSEQUENT INSPECTION REVEALED A FRACTURED FUEL DELIVERY TUBE. (TC NR 20070314019)
